MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP BIO-PREP BONE PREPARATION KIT; PROSTHESIS, HIP, CEMENT RESTRICTOR

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP BIO-PREP BONE PREPARATION KIT; PROSTHESIS, HIP, CEMENT RESTRICTOR
Catalog Number 0206710000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 04/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device not returned.
 
Event or Problem Description
It was reported that during a left reverse total shoulder arthroplasty for repair of a humerus fracture, the inserter handle became stuck in the canal, which was noted as narrow, and the cement restrictor broke.The surgeon cut and reamed the canal free.The procedure was completed following an unspecified delay.Post-operatively the patient has developed arterial occlusion requiring vascular consultation.

Brand Name
BIO-PREP BONE PREPARATION KIT
Common Device Name
PROSTHESIS, HIP, CEMENT RESTRICTOR
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
MDR Report Key12192935
Report Number3015967359-2021-01442
Device Sequence Number13826313
Product Code JDK
UDI-Device Identifier34546540039638
UDI-Public34546540039638
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K931847
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0206710000
Device Lot Number21060012
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/23/2021
Initial Report FDA Received Date07/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;